# SDR DALA2023040402604

- Difficulty date: April 3, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 75,903 hours, 9,888 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 LIGHTNING STRIKE EXTERNAL SKIN BTW FR32 AND FR33 AND BTW STR 48L AND STR 49L LOWER FUSELAGE. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR LOC. EXTERNAL SKIN FR33 BTW STRG 48L AND STRG 49L, LOWER FUSELAGE AS PER A330 SRM 53-21-11-300-016. (2702376)
